# SDR ASAA2014021206843

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,420 hours, 7,301 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 2 ENGINE HAS ECONOMIC FAULT MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
